# SDR GTIA2019120984849

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6944
- Aircraft time: 14,113 hours, 6,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST BOTTLE FOR BOTH LEFT AND RIGHT AFT CREW PASSENGER DOOR REQUIRE SVC-SVC BOTH LEFT AND RIGHT AFT CREW / PASSENGER DOOR ASSIST BOTTLES IAW AMM 52-10-00
